Variance and Invariance in Cyrillo-Methodian Hagiographic Writings
Bibliographic Data
| ID | 16512232 |
|---|---|
| Authors | Harvey Goldblatt (1(Yale University, New Haven, CT, USA, corresponding author) |
| Year | 2006 |
| Volume | 33 |
| Issue | 2-4 |
| Pages | 235-265 |
| Publication date | 2006-01-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Russian History (JOURNAL) |
| Journal identifiers | ISSN: 0094-288X • E-ISSN: 1876-3316 |
| Publisher | Walter de Gruyter GmbH (PUBLISHER • DE) |
| DOI | 10.1163/187633106x00159 |
| OpenAlex | W2026067264 |
| Language | EN |
| Citations received | 1 |
Art · Economics · Variance (accounting · Accounting · Ancient and Medieval Archaeology Studies · Byzantine Studies and History · Linguistics and language evolution · Mathematics
| Citations per year | 0.08 |
|---|---|
| Citation span | 2013 - 2013 (1) |
| Highly cited | No |